# SDR SWAA2014040426828

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 56,038 hours, 45,110 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 696213
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY.  CABIN PRESS CONTROL WARN HORN SOUNDED & LOSS OF PRESS.  R & R NR 1 CABIN PRESS CONTROLLER & OUTFLOW VLV IAW MM.
